| Model Number |
72400163 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
12/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D6a.Implant date approximated based on the reported year 2011.Exact implant date is unknown.
Event or Problem Description
It was reported that after 13 years of implantation this artificial urinary sphincter stopped working, possibly due to urethral atrophy.The device was removed and replaced.No further patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative